Citation: matty. "Almost Death: An Experience with Fentanyl (exp46174)". Erowid.org. Feb 11, 2008. erowid.org/exp/46174
[Erowid Note: Unconfirmed Serious Injury Report. This report of a serious injury was submitted without verifiable details or contact information. Erowid is choosing to publish this report to invite public comment and to allow anyone who knows about this event to submit details that we can verify.
Neither this report nor any report of a hospitalization should be considered reliable without details that can be verified through hospitals, police reports, family members, or news reports. If you have information about this incident or other experience resulting from the use of any psychoactive substance we cover, please contact sage at erowid.org.]
I suggest being very careful when doing this. Actually I do not recomend it at all. I got a 50mcg Fentanyl patch. Put it on my toungue, got the whole dose at once. Got an Extremely nice high. Body...mind…everything.
I get to my house... then the next thing I know paramedics are all around me and my dad is shaking me. Apparently I stopped breathing and was almost dead the EMT said. Other people had experiences like this one also so I have read. People please be carefull doses of Fentanyl are VERY strong when you put the patch in your mouth. …fuckin A
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.